Skip to Main content Skip to Navigation
Journal articles

The taxation of capital returns in overlapping generations models

Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-03096553
Contributor : Julio Dávila <>
Submitted on : Tuesday, January 5, 2021 - 8:45:42 AM
Last modification on : Wednesday, January 6, 2021 - 3:02:24 AM

Identifiers

Collections

Citation

Julio Dávila. The taxation of capital returns in overlapping generations models. Journal of Macroeconomics, Elsevier, 2012, 34 (2), pp.441-453. ⟨10.1016/j.jmacro.2011.12.010⟩. ⟨halshs-03096553⟩

Share

Metrics

Record views

4